MathSciNet Relay Station
MathSciNet bibliographic data
MR1431211 65N30 (65D05 65N12 65N15)
Hackbusch, W.; Sauter, S. A. Composite finite elements for the approximation of PDEs on domains with complicated micro-structures. Numer. Math. 75 (1997), no. 4, 447–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement